| Model Number |
PHALANGEAL REAMER, 20MM |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-8944mr-20 metatarsal reamer and an ar-8944mr-22 metatarsal reamer, and an ar-8944pr-20 phalangeal reamer and an ar-8944pr-22 phalangeal reamer were all getting dull.This was discovered during an unspecified procedure, with no reported adverse event or patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear.Manufactured date: 20-mar-2015.